# SDR P5CA2020070700249

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 34,415 hours, 5,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE ON FUSELAGE SKIN OUTER SURFACE AT STA 481, BETWEEN S-45L AND S-46L.  REPAIRED THE DAMAGED AREA IAW EI NR T2020A53M-1666 REV 2.  JOB COMPLETED AND CONDITION CHECK NORMAL.
